Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have keloid in one fingers. Getting itchy and burning brown residue under nails and on skin. What is this?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I have been to the doctor since 2004 about this brown stuff coming out of my skin. If I wear black, you can see a reddish brown tint on my clothes. I leave this residue on walls, doors, etc. I have a weird keloid legion on one of my fingers. I douse the legion with peroxide and cut away the infected looking skin that turns yellowish white. This is all happening with this brown residue under my nails and on my skin. What is this? Please help. It itches and burns.
Posted Mon, 23 Jul 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 9 hours later

Thanks for writing in.

What you have described is not a common problem.

Before asking you any further questions, I need to see the brown stuff that comes out of your skin and the keloid looking lesion on your fingers. That would be the starting point of our discussion as it will give my thinking a concrete direction.

You may upload a pic of your lesion and the brown stuff that you are talking about, using the "upload your reports feature" on the query page.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor